Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta-First Dose silversea69

Posted by cache-monkey on September 30, 2004, at 2:23:13

In reply to Cymbalta-First Dose, posted by silversea69 on September 29, 2004, at 23:19:06

<<< I have just started on Cymbalta tonight at 9:00PM EST. By 10:30 I started to feel manic and needed to do to get up from the computer and I cleaned my kitchen and did dishes, that seemed to take care of it. 11:30PM my heart started racing and I found it hard to catch my breath. I went outside to go for a walk as it is a cool night and that usually calms me. I walked about 2 blocks and it felt as though someone was sitting on my chest! I returned home and it went away. My doctor told me to take this at night since it would cause drowsiness, well it has had the opposite effect on me. >>>

Hi there,

I started Cymbalta at 30 mg/day eight days ago (I actually divided the contents of the capsules and only took 15 mg the first three days.) My initial response was maybe something like you're describing: I felt very "up" and agitated, something I translated into anxiety. I did feel like I was bordering on mania at time. My temperature was also bouncing up and down and I couldn't stop sweating. Oh, and I remember the feeling really tight in the chest the first night or two.

The agitation got a little better, but increased again when I upped from 15-30 mg. Then, somewhere around last night I started to all of a sudden feel better. Like a fever broke almost. I still don't know whether the agitation will be back tomorrow, though. I also don't yet know if I've improved over where I was before Cymbalta or if this is just a dropping away of the start-up S/Es.

In any case, I would be prepared for the agitation to last for a few days. For some people this seems to be just part of the start-up process. I know firsthand that it can be very distressing and seem overwhelming or endless. But hang in there! The agitation will resolve. (If it doesn't within a week or two, that's another matter, entirely.) Regardless it also wouldn't be a bad idea to call your doctor tomorrow to appraise him or her of the situation.

I would definitely consider taking your dose in the morning, since for me the agitation (after increasing as the drug was released) waned over the course of the day. Just a thought.

Best,
cache-monkey


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:397084
URL: http://www.dr-bob.org/babble/20040927/msgs/397130.html